| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer, "we experienced leaking from around the wire as flush was done through the side port even after the hub connection was checked.The fluid is coming directly from the wire puncture through the rubber injection site.There was no reported safety concern for clinician.".
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking t-lock assembly was confirmed and the cause of this event was determined to be related to a manufacture condition.Bd is working to prevent future occurrences of similar events and values your support and partnership in communicating this event and coordinating the sample return.Evaluation findings are in section h.11.
Event or Problem Description